# SDR AU510001727

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543135
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S NR 1 WINDOW CRACKED DUE TO ARCING.
